# SDR ASOA2010720315105

- Difficulty date: June 23, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TRACK IS CRACKED.  REPLACED THE LIGHT IAW AMM 33-51-01-400-801 A58.
